# SDR CA140210005

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 17,927 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Module
- Part number: 3219027
- Condition: Intermittent
- Location: Fire Protection
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT HAD AN ABORTED TAKEOFF AS THE RT FIRE LIGHT CAME ON.  STOP AND FEATHER WAS PULLED AND PUSHED THE FIRE EXTINGUSER SWITCH ON THE DASH.  THE LIGHT WAS VERY DIM YET IT WAS ON.  THE FLIGHT CREW CHECKED THE ENGINE COMPARTMENT AFTER BEING CLEARED BY THE FIRE DEPARTMENT AND EVIDENCE OF A FIRE WAS TO BE FOUND.  FLIGHT CREW CHECKED THE TO SEE IF THE FIRE LIGHT WAS STILL ON AND THE LIGHTS WERE OUT.  THE PRESS TO TEST ALSO DID NOT CAUSE THE LIGHTS TO COME ON AND THNE FOUND THE RT FIRE EXT CB WAS POPPED.  AFTER RESETTING THE CB THE FIRE LIGHT TEST WOULD ILLUMINATE WHEN PRESSED.  IT WAS ALSO VERIFIED VISUALLY THAT THE FIRE BOTTLE WAS STILL HOLDING A FULL CHARGE AND DID NOT DISCHARGE.  THE RT FIRE EXTINGUISHER CONTROL LOGIC AND THE FIRE EXTINGUISHER CONTROLLER WERE REPLACED DUE NO DEPLAOYMENT OF THE BOTTLE.  AFTER BOTH ITEMS WERE REPLACED A GROUND RUN WAS CARRIED AND THE PILOT REPORTED NO FURTHER FAULTS WITH THE SYS.
